Sudafed PE Day and Night Tablets 24

  • $14.99
    $10.99

    Save $4.00

  • RRP: $14.99
  • Shop By Brand Sudafed
  • Availability: In Stock
ALWAYS READ THE LABEL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. FOR ANALGESIC MEDICINES TO RELIEVE PAIN - INCORRECT USE COULD BE HARMFUL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH CARE PROFESSIONAL.
Sudafed PE Sinus Day+Night Relief tablets are non drowsy, pseudoephedrine free and allows rest. - 24 hour sinus pain relief- non drowsy day tablets- night tablets for bedtime 
Active Ingredients Day Tablets Phenylephrine Hydrochloride 5mg per tablet Paracetamol 500mg per tablet Night Tablets Phenylephrine Hydrochloride 5mg per tablet Paracetamol 500mg per tablet Chlorpheniramine Maleate 2mg per tablet How It Works Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear. Paracetamol is an analgesic that relieves sinus and headache pain. Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms and aids restful sleep.
Adults and children 12 years and over: 2 day tablets every 4-6 hours and 2 night tablets in the evening at bedtime as necessary. Maximum 6 day & 2 night tablets in 24 hours. When to stop Adults: After a few days Children: after 48 hours, except on a medical advice.
Do not use - if you have taken paracetamol - if you have taken antihistamines - if you need to drive a car - if you need to operate machinery - for children under 12 years Ask your doctor before use if you - have high blood pressure - are taking anti- depressants - have heart problems - are pregnant - are taking any other medicines to treat cough and cold. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email
ript>